# SDR IXXA05SMN53S

- Difficulty date: April 29, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT CARGO BAY LT TRACK STA 980.000 - 1160.000 CORRODED.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-3 FIG 12.  REMOVED CORRODED TRACK IAW DC-8 SRM 51-3-0 PAGE 1.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW TRACK IAW DC-8 SRM 51-3-0 PAGE 1.  TORQUED IAW DC-8 SRM 51-3-1.
